# SDR AALA20111220AFW02

- Difficulty date: December 2, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 95,311 hours, 18,031 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIAL STIFFENER ON FORWARD SIDE OF AFT PRESSURE BULKHEAD STATION 1596 LEFT BUTTLINE 10 CORRODED.  ACCOMPLISHED NESTED ANGLE REPAIR PER EA 020714.
